# SDR AALA20171114006

- Difficulty date: November 13, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 52,797 hours, 21,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A8126
- Condition: Corroded
- Location: Bs 490-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT TRANSITION PANEL,  BS 490 TO 500A. REPLACED THE TRANSITION PANEL IAW 51-00-05-1.
